zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A limit theorem for the eigenvalues of product of two random matrices. (English) Zbl 0553.62018
If $A\sb p$ is a $p\times p$ matrix with real eigenvalues, and $pF\sb p(x)$ is the number of eigenvalues less than or equal to x, then we call $F\sb p(x)$ the spectral distribution function of $A\sb p$. Let $W\sb p=X\sb pX\sp T\sb p$ be a Wishart matrix where $X\sb p$ is $p\times m$ dimensional. Let $T\sb p$ be a $p\times p$ symmetric matrix of random variables. Under certain conditions the authors prove that if $F\sb p$ is the spectral distribution function of $m\sp{-1}W\sb pT\sb p$, then there exists a distribution function F such that $F\sb p(x)$ converges in probability to $F(x)$, for any x, as p increases without limit.
Reviewer: K.S.Miller

MSC:
62E20Asymptotic distribution theory in statistics
62H10Multivariate distributions of statistics
WorldCat.org
Full Text: DOI
References:
[1] Chung, K. L.: A course in probability theory. (1968) · Zbl 0159.45701
[2] Feller, W.: Introduction to probability theory and its applications. 2 (1970)
[3] Grenander, U.; Silverstein, J. W.: Spectral analysis of networks with random topologies. SIAM J. Appl. math. 12, 499-519 (1977) · Zbl 0355.94043
[4] Jonsson, D.: Some limit theorems for the eigenvalues of a sample covariance matrix. Technical report no. 6 (1976)
[5] Jonsson, D.: Some limit theorems for the eigenvalues of a sample covariance matrix. J. multivar. Anal. 12, 1-38 (1982) · Zbl 0491.62021
[6] Wachter, K. W.: The strong limits of random matrix spectra for sample matrices of independent elements. Ann. probab. 6, 1-18 (1978) · Zbl 0374.60039
[7] Wigner, E. P.: On the distributions of the roots of certain symmetric matrices. Ann. math. 67, 325-327 (1958) · Zbl 0085.13203